# SDR CALA2022012700252

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757324
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 141N5160U78
- Condition: Corroded
- Location: Floor 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0479) R1 DOOR THRESHOLD UPPER CORD FORWARD OF FLOOR B EAM 365.25 - SURFACE CORROSION, TRANSCRIBED FROM HAECO GSO NR LP 9281117 ACCOMPLISHED REPLACEMENT OF CORRODED R1 DOOR THRESHOLD UPPER CHO RD IAW B757-300 SRM 51-40-02, DWG 141N5160, B757-300 SRM 51-40-0 5 AND DWG 141N5422 AND B757-300 SRM 51-40-03. HAECO GSO MECH V93 2676 INSP QC418.
